# SDR AALA2009051600940

- Difficulty date: May 16, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 25,522 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  SEAT MOUNTED EMERGENCY LIGHTS ON LEFT HAND SIDE OF SEAT 30C TO 45C INOPERATIVE. REPLACED BATTERY PACKS AND CHARGERS AT M33401 AND M33405 LOCATIONS.
